Volume 3, Issue 1-2, 1973

ISSN: 0031-5303 (Print) 1588-2829 (Online)

In this issue (20 articles)

  1. No Access

    OriginalPaper

    On a problem of Renyi

    D. A. Darling Pages 5-7
  2. No Access

    OriginalPaper

    On Müntz-Jackson's theorem

    K. Lung, P. Szüsz Pages 85-92
  3. No Access

    OriginalPaper

    On the capacity of graphs

    P. Erdős, J. Komlós Pages 125-133
  4. No Access

    OriginalPaper

    On the eigenvalues of trees

    L. Lovász, J. Pelikán Pages 175-182